# SDR MASA200601112

- Difficulty date: April 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 10,799 hours, 10,097 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Channel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON IAD.  STAB CHAN 1 INOP IN FLIGHT.  RESET OPS CHECKED GOOD.
